# SDR DALA2022081605524

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 84,160 hours, 16,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM INOP FOR 2L, CORRECTIVE ACTION: PERFORMED OPS CK OF 2L DOOR SLIDE LIGHT OPS CK NML IAW B767 AMM 25-66 MEL CLEARED/PLAC REMOVED (2363969)
